Open Access
Translator Disclaimer
2004 Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization
F. Chiacchio
Differential Integral Equations 17(3-4): 241-258 (2004).

Abstract

We study the effect on the solutions of linear parabolic equations of Gaussian symmetrization. This kind of symmetrization, which transforms a domain into an half-space with the same Gaussian measure, is specifically useful when the domain is unbounded. The main tools we use are the properties of the weighted rearrangements and in particular the isoperimetric inequality with respect to Gaussian measure.

Citation

Download Citation

F. Chiacchio. "Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization." Differential Integral Equations 17 (3-4) 241 - 258, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35305
MathSciNet: MR2037978

Subjects:
Primary: 35B05
Secondary: 35K20

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 3-4 • 2004
Back to Top